MathSciNet Relay Station
MathSciNet bibliographic data
MR2801639 22A05 (54H11)
Dikranjan, D.; Lukács, Gábor On zero-dimensionality and the connected component of locally pseudocompact groups. Proc. Amer. Math. Soc. 139 (2011), no. 8, 2995–3008.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement